MathSciNet Relay Station
MathSciNet bibliographic data
MR472781 (57 #12471) 12D15 (15A63)
Brown, Ron The reduced Witt ring of a formally real field. Trans. Amer. Math. Soc. 230 (1977), 257–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement